Alert archive / Minnesota / Flash Flood Warnings in 2025

Flash Flood Warning 14, NWS Twin Cities, MN

August 15, 2025Dakota County, Hennepin County, Washington County, Minnesota

NWS Twin Cities, MN issued this flash flood warning at Aug 15, 2025, 5:29 PM CDT for Dakota County, Hennepin County, Washington County, Minnesota. It was in force for 107 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2025, 5:29 PM CDT (22:29 UTC)
Expired
Aug 15, 2025, 7:16 PM CDT
In force
107 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
Unknown

Counties Dakota County, MN, Hennepin County, MN, Washington County, MN

The radar

The Minneapolis radar (KMPX), 43 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 349 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1154 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
349 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

618 
WGUS53 KMPX 152229
FFWMPX
MNC037-053-163-160030-
/O.NEW.KMPX.FF.W.0014.250815T2229Z-250816T0030Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Twin Cities/Chanhassen MN
529 PM CDT Fri Aug 15 2025

The National Weather Service in the Twin Cities has issued a

* Flash Flood Warning for...
  Northern Dakota County in east central Minnesota...
  East Hennepin and South Hennepin County in east central Minnesota...
  Southern Washington County in east central Minnesota...

* Until 730 PM CDT.

* At 529 PM CDT, Thunderstorms producing heavy rain across the 
  warned area. Up to 2 inches of rain have fallen. The expected 
  rainfall rate is 0.5 to 2 inches in 1 hour. Additional rainfall 
  amounts up to 1.5 inches are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Broadcast media reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Minneapolis, St. Paul, Bloomington, Eagan, Woodbury, Burnsville, 
  Apple Valley, Edina, Richfield, Cottage Grove, Inver Grove 
  Heights, Oakdale, Hastings, Rosemount, South St. Paul, West St. 
  Paul, Mendota Heights, Lake Elmo, St. Paul Park and Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4485 9332 4489 9332 4490 9319 4489 9317
      4489 9315 4492 9313 4492 9305 4489 9302
      4489 9298 4501 9298 4496 9276 4491 9276
      4490 9277 4484 9277 4477 9281 4475 9280
      4470 9282 4470 9301 4480 9324
PARTITION...627053 827053

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-2 INCHES IN 1 HOUR

$$

NDC
2 follow-up statements
693 
WGUS73 KMPX 152340
FFSMPX

Flash Flood Statement
National Weather Service Twin Cities/Chanhassen MN
640 PM CDT Fri Aug 15 2025

MNC053-152350-
/O.CAN.KMPX.FF.W.0014.000000T0000Z-250816T0030Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hennepin MN-
640 PM CDT Fri Aug 15 2025

...FLASH FLOOD WARNING IS CANCELLED FOR EAST HENNEPIN AND SOUTH 
HENNEPIN COUNTY...

Flash Flooding is no longer expected to pose a threat. Please 
continue to heed remaining road closures.

&&

LAT...LON 4489 9315 4492 9313 4492 9305 4489 9302
      4489 9298 4501 9298 4496 9276 4491 9276
      4490 9277 4484 9277 4477 9281 4475 9280
      4470 9282 4470 9301 4481 9326 4484 9321
      4486 9320 4488 9318 4489 9318
PARTITION...627053 827053

$$

MNC037-163-160030-
/O.CON.KMPX.FF.W.0014.000000T0000Z-250816T0030Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dakota MN-Washington MN-
640 PM CDT Fri Aug 15 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT THIS 
EVENING FOR NORTHERN DAKOTA AND SOUTHERN WASHINGTON COUNTIES...

At 640 PM CDT, Thunderstorms producing heavy rain across the warned 
area. Between 1 and 2.5 inches of rain have fallen. The expected 
rainfall rate is 0.75 inches in 1 hour. Additional rainfall amounts 
up to 0.5 inches are possible in the warned area. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Broadcast media reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Eagan, Woodbury, Burnsville, Apple Valley, Cottage Grove, Inver 
  Grove Heights, Oakdale, Hastings, Rosemount, South St. Paul, West 
  St. Paul, Mendota Heights, Lake Elmo, St. Paul Park, Prescott, 
  Afton, and Newport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4489 9315 4492 9313 4492 9305 4489 9302
      4489 9298 4501 9298 4496 9276 4491 9276
      4490 9277 4484 9277 4477 9281 4475 9280
      4470 9282 4470 9301 4481 9326 4484 9321
      4486 9320 4488 9318 4489 9318

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.75 INCHES IN 1 HOUR

$$

NDC
783 
WGUS73 KMPX 160016
FFSMPX

Flash Flood Statement
National Weather Service Twin Cities/Chanhassen MN
716 PM CDT Fri Aug 15 2025

MNC037-163-160026-
/O.CAN.KMPX.FF.W.0014.000000T0000Z-250816T0030Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dakota MN-Washington MN-
716 PM CDT Fri Aug 15 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN DAKOTA AND SOUTHERN 
WASHINGTON COUNTIES...

The heavy rain has ended. Flood waters have receded. Flash Flooding 
is no longer expected to pose a threat. Please continue to heed any 
remaining road closures.

&&

LAT...LON 4489 9315 4492 9313 4492 9305 4489 9302
      4489 9298 4501 9298 4496 9276 4491 9276
      4490 9277 4484 9277 4477 9281 4475 9280
      4470 9282 4470 9301 4481 9326 4484 9321
      4486 9320 4488 9318 4489 9318

$$

NDC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 2:01 PM CDT, 3 hours 28 minutes earlier. Its key messages:

  • Multiple chances for thunderstorms & showers through Monday.
  • Potential of heavy rainfall with localized flooding possible tonight through the weekend.
  • Severe thunderstorms are possible. Slight risk (2 of 5) across E MN & W WI this evening/tonight. Wind is the primary concern.
  • A trend to a drier, cooler pattern setting in by the middle of next week.
Area forecast discussion, Aug 15, 2:01 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
201 PM CDT Fri Aug 15 2025

.KEY MESSAGES...

- Multiple chances for thunderstorms & showers through Monday.

- Potential of heavy rainfall with localized flooding possible
  tonight through the weekend.

- Severe thunderstorms are possible. Slight risk (2 of 5) across E MN
  & W WI this evening/tonight. Wind is the primary concern.

- A trend to a drier, cooler pattern setting in by the middle of
  next week.

&&

.DISCUSSION...
Issued at 200 PM CDT Fri Aug 15 2025

Latest GOES 19 imagery highlights a plume of remnant convective
debris across the Upper MS valley. Water vapor imagery reveals a
compact shortwave embedded within the mid level jet across SD/NE
early this afternoon. The broad ascent provided by the jet &
shortwave should allow convection to redevelop upstream this
afternoon. SPC did extend the Slight Risk (2/5) further west into
the South Dakota this morning. The uncertainty with our forecast
over the next 12+ hours is tied to multiple remnant MCVs from last
nights convection. We can highlight one over west-central MN & one
in northern Iowa. The lingering cloud cover has slowed the warm up
across portions of central & western MN today, but we're beginning
to see the cloud cover scatter out. Dew points have followed the
forecast and have increased into the low to mid 70s - everybody
loves a 70-something dew point, right? The southern MCV is
immediately favored for convective redevelopment as marked by the
ongoing complex of convection over north-central Iowa at this
moment. There is potential for a few showers or storms to cross into
southern Minnesota as that complex tracks eastward along the mean
flow. The second MCV is going to move into an environment that
appears to remain capped across W/C MN. The last several frames of
visible highlight some roll clouds across W MN that may serve as a
starting point for convective development later this
afternoon/evening if we're able to thread the needle. Forecast
soundings to highlight ample shear with the mid-level jet &
shortwave aloft & the moderate to strong instability suggest we see
any convection that may form, grow quickly upscale into an MCS. This
is why potential for damaging wind will remain the primary severe
concern today.

Given that the starting point is already muddied, the uncertainty
only grows. Meteorologically, the mid-level shortwave should
initiate scattered convection overnight that'll track out of the
Dakotas through MN and by Saturday morning into W WI. These storms
could pose an isolated severe threat, but the bigger concern going
forward will be the potential of heavy rain and localized flash
flooding. PWAT values range between 1.7 to 2.0" this afternoon and
remain elevated through the weekend. Any thunderstorms that are able
to form should produce higher rain rates & heavy rain. Convection
should clear the area by late morning with a few storms lingering
over W WI Saturday AM. By Saturday afternoon, it should quiet down
for a brief break before additional convection fires Saturday night.
There is a better signal for slower moving, and possibly training
convection along the stationary boundary overhead Saturday night
into Sunday. This will require close attention as locations impacted
by heavy rain tonight may need a flood watch issued for
Saturday/Sunday. A SPC Marginal risk remains over the area on
Saturday, primarily driven by wind/hail threat. The bigger story is
the Slight Risk for excessive rainfall issued by the WPC. The
pattern would support heavy rain & localized flash flooding as
mentioned previously.

Convection develops Saturday night with additional storms & showers
through Sunday morning. Additional scattered storms or showers will
be possible during the day Sunday. Highs both Saturday and Sunday
remain in the mid 80s with dew points in the 70s. The more
impressive heat will stay tied to I-90 Saturday & could prompt a
heat headline by future shifts. Sunday night into Monday appears the
best signal for widespread rain & possibly heavy rain as the sfc low
tied to another shortwave will track along the stationary boundary
and into the Upper Midwest by Monday morning. QPF amounts from
Sunday night/Monday morning will likely be another 1 to 2"+ in
addition to what falls now through Sunday afternoon. Overall, there
is still a signal for a broad area of 1 to 3" with more localized
heavy rainfall of 3 to 5" likely for areas to receive rain multiple
times. Looking past Monday, there is a signal that we'll a drier &
cooler (or less humid) pattern will take hold by the middle of next
week. Aloft, we'll see northwesterly flow settle in early to mid
week. This will usher in drier, cooler air that is more favor high
temperatures into the 70s to low 80s.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1226 PM CDT Fri Aug 15 2025

While there is still a large amount of uncertainty baked into
this forecast period, I've made an attempt to highlight the
periods of greatest confidence of TS/RA. Unfortunately, I've
stuck to PROB30s as there isn't a clear answer to what unfolds
this evening into tonight. An ongoing complex of thunderstorms
over over the Iowa/Minnesota border should continue to move east
through Iowa. This should keep our southern TAF sites in the
clear through early evening. Scattered TS should develop this
evening with additional TS overnight into Saturday morning. Otherwise
BKN/SCT mid to high level clouds are present for most of the
period. A few sites could see MVFR cigs/vsby as winds decrease
after sunset but return to VFR by the end of the TAF.

KMSP...The prob30s highlight the two periods of concern, but the
better period is still late tonight into early saturday morning
when an organized cluster of TS should impact MSP.

/OUTLOOK FOR KMSP/
SUN...VFR, chc MVFR/IFR/TSRA. Wind E 5-10kts.
MON...VFR, chc MVFR/-TSRA. Wind SE to N 5-10kts.
TUE...VFR. Wind NE 5kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...BPH
AVIATION...BPH
Hazardous weather outlook, Aug 15, 2:36 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
236 PM CDT Fri Aug 15 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
161945-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
236 PM CDT Fri Aug 15 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Isolated to scattered showers and thunderstorms are possible
through this evening. Greater chance of widespread heavy rain and
thunderstorms arrives overnight into Saturday morning. Storms may
produce damaging wind gusts and hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rain is the primary threat from multiple rounds of showers
and thunderstorms along a stalled boundary through early next
week. A few storms could also occasionally become severe.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

Strus

In the hours before

Special weather statement, Aug 15, 3:42 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
342 PM CDT Fri Aug 15 2025

MNZ060-062-063-070-152115-
Dakota MN-Hennepin MN-Washington MN-Ramsey MN-
342 PM CDT Fri Aug 15 2025

...A STRONG THUNDERSTORM WILL IMPACT RAMSEY...NORTH CENTRAL DAKOTA...
SOUTHERN WASHINGTON AND HENNEPIN COUNTIES UNTIL 415 PM CDT...

At 342 PM CDT, Trained spotters reported a strong thunderstorm over
Mendota Heights, or near St. Paul, moving northeast at 15 mph.

HAZARD...Wind gusts up to 30 mph and half inch size hail.

SOURCE...Trained spotters reported.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Minneapolis, St. Paul, Eagan, Woodbury, Maplewood, Cottage Grove,
  Inver Grove Heights, Roseville, Oakdale, Shoreview, White Bear
  Lake, New Brighton, South St. Paul, West St. Paul, Vadnais
  Heights, Mendota Heights, Arden Hills, St. Anthony, Lake Elmo and
  St. Paul Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Heavy rainfall is also occurring with this storm and may lead to
urban and small stream flooding. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 4504 9321 4509 9315 4494 9278 4479 9292
      4490 9327 4494 9332
TIME...MOT...LOC 2041Z 225DEG 12KT 4492 9316

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

NDC
Special weather statement, Aug 15, 4:12 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
412 PM CDT Fri Aug 15 2025

MNZ060-068-069-152145-
Carver MN-Hennepin MN-Scott MN-
412 PM CDT Fri Aug 15 2025

...A STRONG THUNDERSTORM WILL IMPACT HENNEPIN...CENTRAL CARVER AND
NORTH CENTRAL SCOTT COUNTIES UNTIL 445 PM CDT...

At 412 PM CDT, Doppler radar was tracking a strong thunderstorm over
Waconia, or 23 miles south of Buffalo, moving east at 25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
  Eden Prairie, Minnetonka, Shakopee, Chaska, Chanhassen, Waconia,
  Orono, Victoria, Minnetrista, Carver, St. Bonifacius, Excelsior,
  Cologne, Shorewood, Deephaven, Greenwood, Lake Waconia and
  Minnesota Valley State Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4477 9388 4489 9386 4493 9349 4472 9351
TIME...MOT...LOC 2112Z 274DEG 23KT 4485 9381

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

NDC
Local storm report, Aug 15, 4:29 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
429 PM CDT Fri Aug 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     Hail             1 WNW Waconia           44.85N 93.81W
08/15/2025  M0.75 Inch       Carver             MN   NWS Employee

&&
Special weather statement, Aug 15, 4:37 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
437 PM CDT Fri Aug 15 2025

MNZ063-070-152200-
Dakota MN-Washington MN-
437 PM CDT Fri Aug 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL DAKOTA AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 5 PM CDT...

At 437 PM CDT, Doppler radar was tracking a strong thunderstorm over
Inver Grove Heights, or 6 miles south of St. Paul, moving southeast
at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
  St. Paul, Eagan, Woodbury, Cottage Grove, Inver Grove Heights,
  Rosemount, South St. Paul, West St. Paul, Mendota Heights, St.
  Paul Park, Newport, Sunfish Lake, St Paul Park, South St Paul,
  Grey Cloud Township, Sunfish, South St Paul Airport and Fort
  Snelling State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4486 9319 4492 9307 4491 9305 4491 9304
      4490 9304 4489 9302 4489 9298 4486 9287
      4472 9305
TIME...MOT...LOC 2137Z 311DEG 15KT 4485 9309

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

NDC
Special weather statement, Aug 15, 5:00 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
500 PM CDT Fri Aug 15 2025

MNZ049-058-152230-
Stearns MN-Meeker MN-
500 PM CDT Fri Aug 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MEEKER AND SOUTH
CENTRAL STEARNS COUNTIES UNTIL 530 PM CDT...

At 500 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Paynesville, or 21 miles northeast of Willmar,
moving east at 20 mph.

HAZARD...Wind gusts up to 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Paynesville, Forest City, Manannah and Lake Koronis Regional Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4533 9476 4536 9476 4541 9446 4518 9444
      4519 9475
TIME...MOT...LOC 2200Z 266DEG 16KT 4528 9465

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

NDC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 3:42 PM CDTSpecial Weather StatementMPXRamsey33 min
Aug 15, 4:12 PM CDTSpecial Weather StatementMPXCarver33 min
Aug 15, 4:21 PM CDTFlash Flood WarningMPXHennepin, Ramsey108 min
Aug 15, 4:37 PM CDTSpecial Weather StatementMPXDakota23 min
Aug 15, 4:44 PM CDTSevere Thunderstorm WarningMPXCarver, Dakota, Hennepin, Scott46 min
Aug 15, 4:50 PM CDTSevere Thunderstorm WarningMPXDakota, Washington55 min
Aug 15, 5:00 PM CDTSpecial Weather StatementMPXMeeker30 min
Aug 15, 5:04 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin56 min
Aug 15, 5:35 PM CDTSpecial Weather StatementMPXMeeker25 min
Aug 15, 5:40 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue50 min
Aug 15, 5:47 PM CDTSpecial Weather StatementMPXDakota28 min
Aug 15, 5:58 PM CDTSpecial Weather StatementMPXWashington32 min
Aug 15, 6:04 PM CDTSevere Thunderstorm WarningMPXDakota32 min

Nearby

Flash Flood Warnings in Minnesota, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.